# SDR EIA2001147

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U100715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FLOORBEAM LEFT BS 340 CRACKED AT FRAME FASTENER HOLE, RUNNING OUTBOARD 4TH FASTENER HOLE.  REPLACED LEFT BS 340 FRAME BETWEEN STRINGER 0-14L PER EO 53-747-1143-91 REV E AND DWG 624U0003 SH 8D.  (M)
